# SDR USAA2013072300007

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 60,235 hours, 39,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE MEGAPHONE IN AFT CABIN INOPERATIVE.  MX R & R AFT CABIN MEGAPHONE.  OPS CHECKED GOOD IAW AMM 25-64-04-710-801.
